1. The 'News In Brief' post for w/c 8th October is now available Guest, click here.
    Dismiss Notice

Masking the symptoms

Discussion in 'Hypersensitivity and Intolerance Reactions' started by Hell..hath..no..fury..., Mar 13, 2018.

  1. Hell..hath..no..fury...

    Hell..hath..no..fury... Senior Member (Voting Rights)

    Messages:
    383
    Likes Received:
    3,701
    I've spent the last few years thinking i wasn't doing too bad on the allergy front completely forgetting that the sleeping tablets i've been using for years are also anti-histamines.

    I went to russia last week for my birthday and had to leave those tablets behind...

    By the time i got off the plane i'd already started sneezing, then my nose became stuffy, then my eyes became weepy, then my nose would become stuffy or runny.

    For the entire week, i literally sneezed around 10 times an hour. I got around 1 hours sleep per night as a result.

    Never been so relieved to get back on the tablets! Apparently i'm allergic to everything these days haha; Or just allergic to russia; not sure which o_O

    You forget the extent of how bad you are sometimes, when you're on so many long term pills and potions for various symptoms, until you're forced to stop taking them.
     
    Louie41, Rosie, MeSci and 6 others like this.

Share This Page